Alert archive / Alabama / Freeze Warnings in 2009
Freeze Warning 1, NWS Mobile, AL
NWS Mobile, AL issued this freeze warning at Apr 6, 2009, 2:06 PM CDT for 5 counties in Mississippi; 10 counties in Alabama. It took effect at Apr 7, 2009, 2:00 AM CDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2009, 2:06 PM CDT (19:06 UTC)
- In effect from
- Apr 7, 2009, 2:00 AM CDT
- Expired
- Apr 7, 2009, 5:43 AM CDT
- In force
- 4 hr
- Issued by
- NWS Mobile, AL
Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 7.1 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 957 m above ground
- 0-6 km bulk shear
- 91 kt
- 0-1 km storm-relative helicity
- -89 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KMOB 061906 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 206 PM CDT MON APR 6 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...FREEZE WARNING IN EFFECT FROM LATE TONIGHT INTO EARLY TUESDAY MORNING ACROSS PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI...INTERIOR SOUTHWEST ALABAMA AND INTERIOR PORTIONS OF THE WESTERN FLORIDA PANHANDLE... ...FREEZE WATCH IN EFFECT FOR LATE TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING ACROSS PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI...INTERIOR SOUTHWEST ALABAMA AND INTERIOR PORTIONS OF THE WESTERN FLORIDA PANHANDLE... .A MUCH COLDER AND DRIER AIR MASS WILL CONTINUE TO FILTER INTO THE REGION OVER THE NEXT COUPLE OF DAYS AS STRONG SURFACE HIGH PRESSURE BUILDS IN FROM THE WEST. ALZ051>062-FLZ001-003-005-MSZ067-075-076-078-079-070315- /O.UPG.KMOB.FZ.A.0002.090407T0800Z-090407T1300Z/ /O.NEW.KMOB.FZ.W.0001.090407T0700Z-090407T1300Z/ /O.EXT.KMOB.FZ.A.0003.090408T0600Z-090408T1300Z/ /O.CON.KMOB.WI.Y.0002.000000T0000Z-090407T0000Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA- INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...PRICHARD...SARALAND...BAY MINETTE...CENTURY... FLOMATON...MOLINO...JAY...CRESTVIEW...WAYNESBORO...RICHTON... BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS... LUCEDALE 206 PM CDT MON APR 6 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM CDT TUESDAY... ...FREEZE WATCH NOW IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... NORTHWEST WINDS 20 TO 25 MPH AT TIMES WILL BE LIKELY THROUGH THE EARLY EVENING HOURS...WITH GUSTS AS HIGH AS 35 MPH POSSIBLE. THE BLUSTERY NORTHWEST WINDS ARE EXPECTED TO DECREASE SLIGHTLY OVERNIGHT AS HIGH PRESSURE BUILDS IN FROM THE WEST. WITH SIGNIFICANTLY COLD AIR IS PLACE...CLEARING SKIES AND SLIGHTLY DIMINISHED WINDS...OVER LOW TEMPERATURES WILL FALL INTO THE MID 30S FOR A FEW HOURS AT MANY LOCATIONS ACROSS THE INTERIOR PORTIONS OF SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE. A FEW LOWER 30S WILL BE POSSIBLE IN SOME OF THE NORMALLY COLD LOCATIONS. WINDS WILL BE MUCH DIMINISHED ACROSS THE REGION BY TUESDAY NIGHT...AND SLIGHTLY COLDER TEMPERATURES ARE EXPECTED. MOST INTERIOR AREAS WILL LIKELY SEE MORE WIDESPREAD LOW TEMPERATURES AROUND 30 DEGREES...WITH AREAS IN THE COASTAL ZONES DIPPING INTO THE LOWER 30S. SOME OF THE NORMALLY COLDER LOCATIONS POSSIBLY DROPPING INTO THE MID 20S. A WIND ADVISORY MEANS THAT SUSTAINED WINDS...OR FREQUENT GUSTS... OF 25 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ ALZ063-064-FLZ002-004-006-070315- /O.EXB.KMOB.FZ.A.0003.090408T0600Z-090408T1300Z/ /O.CON.KMOB.WI.Y.0002.000000T0000Z-090407T0000Z/ LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- INCLUDING THE CITIES OF...TILLMANS CORNER...THEODORE...DAPHNE... FAIRHOPE...FOLEY...SPANISH FORT...PENSACOLA...FERRY PASS... BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE... PACE...MILTON...GULF BREEZE...WRIGHT...FORT WALTON BEACH... NICEVILLE...DESTIN...SEMINOLE...EGLIN AFB...VALPARAISO 206 PM CDT MON APR 6 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... NORTHWEST WINDS 20 TO 25 MPH AT TIMES WILL BE LIKELY THROUGH THE EARLY EVENING HOURS...WITH GUSTS AS HIGH AS 35 MPH POSSIBLE. THE BLUSTERY NORTHWEST WINDS ARE EXPECTED TO DECREASE SLIGHTLY OVERNIGHT AS HIGH PRESSURE BUILDS IN FROM THE WEST. WINDS WILL BE MUCH DIMINISHED ACROSS THE REGION BY TUESDAY NIGHT...AND SLIGHTLY COLDER TEMPERATURES ARE EXPECTED. MOST INTERIOR AREAS WILL LIKELY SEE LOW TEMPERATURES AROUND 30 DEGREES...WITH THE IMMEDIATE COASTAL SECTIONS REMAINING ABOVE FREEZING. SOME OF THE NORMALLY COLDER LOCATIONS POSSIBLY DROPPING INTO THE UPPER 20S. A WIND ADVISORY MEANS THAT SUSTAINED WINDS...OR FREQUENT GUSTS... OF 25 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
2 follow-up statements
000 WWUS74 KMOB 070204 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 904 PM CDT MON APR 6 2009 ...FREEZE WARNING REMAINS IN EFFECT FROM LATE TONIGHT INTO EARLY TUESDAY MORNING ACROSS PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI... INTERIOR SOUTHWEST ALABAMA AND INTERIOR PORTIONS OF THE WESTERN FLORIDA PANHANDLE... ...FREEZE WATCH REMAINS IN EFFECT FOR LATE TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING ACROSS PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI...INTERIOR SOUTHWEST ALABAMA AND INTERIOR PORTIONS OF THE WESTERN FLORIDA PANHANDLE... .A MUCH COLDER AND DRIER AIR MASS WILL CONTINUE TO FILTER INTO THE REGION OVER THE NEXT COUPLE OF DAYS AS STRONG SURFACE HIGH PRESSURE BUILDS IN FROM THE WEST. ALZ051>062-FLZ001-003-005-MSZ067-075-076-078-079-071030- /O.CON.KMOB.FZ.W.0001.090407T0700Z-090407T1300Z/ /O.CON.KMOB.FZ.A.0003.090408T0600Z-090408T1300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA- INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...PRICHARD...SARALAND...BAY MINETTE...CENTURY... FLOMATON...MOLINO...JAY...CRESTVIEW...WAYNESBORO...RICHTON... BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS... LUCEDALE 904 PM CDT MON APR 6 2009 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT TUESDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT TUESDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. WITH SIGNIFICANTLY COLDER AIR IS PLACE...CLEARING SKIES AND SLIGHTLY DIMINISHED WINDS...OVERNIGHT LOW TEMPERATURES WILL FALL INTO THE MID 30S FOR A FEW HOURS AT MANY LOCATIONS ACROSS THE INTERIOR PORTIONS OF SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE. A FEW LOWER 30S WILL BE POSSIBLE IN SOME OF THE NORMALLY COLD LOCATIONS. WINDS WILL DECREASE MUCH MORE ACROSS THE REGION BY TUESDAY NIGHT...AND SLIGHTLY COLDER TEMPERATURES ARE EXPECTED. MOST INTERIOR AREAS WILL LIKELY SEE MORE WIDESPREAD LOW TEMPERATURES AROUND 30 DEGREES...WITH AREAS IN THE COASTAL ZONES DIPPING INTO THE LOWER 30S. SOME OF THE NORMALLY COLDER LOCATIONS POSSIBLY DROPPING INTO THE MID 20S. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ ALZ063-064-FLZ002-004-006-071030- /O.CON.KMOB.FZ.A.0003.090408T0600Z-090408T1300Z/ LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- INCLUDING THE CITIES OF...TILLMANS CORNER...THEODORE...DAPHNE... FAIRHOPE...FOLEY...SPANISH FORT...PENSACOLA...FERRY PASS... BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE... PACE...MILTON...GULF BREEZE...WRIGHT...FORT WALTON BEACH... NICEVILLE...DESTIN...SEMINOLE...EGLIN AFB...VALPARAISO 904 PM CDT MON APR 6 2009 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. WINDS WILL BE MUCH DIMINISHED ACROSS THE REGION BY TUESDAY NIGHT...AND SLIGHTLY COLDER TEMPERATURES ARE EXPECTED. MOST INTERIOR AREAS WILL LIKELY SEE LOW TEMPERATURES AROUND 30 DEGREES...WITH THE IMMEDIATE COASTAL SECTIONS REMAINING ABOVE FREEZING. SOME OF THE NORMALLY COLDER LOCATIONS MAY DROP INTO THE UPPER 20S. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS74 KMOB 071043 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 543 AM CDT TUE APR 7 2009 ...THE FREEZE WARNING THAT WAS IN EFFECT FOR PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI...INTERIOR SOUTHWEST ALABAMA AND INTERIOR PORTIONS OF THE WESTERN FLORIDA PANHANDLE FOR EARLY THIS MORNING HAS BEEN CANCELLED... ...A FREEZE WARNING IS NOW IN EFFECT FOR TONIGHT AND EARLY WEDNESDAY MORNING FOR INTERIOR SOUTHEAST MISSISSIPPI...INTERIOR SOUTHWEST ALABAMA AND INTERIOR PORTIONS OF THE WESTERN FLORIDA PANHANDLE... .WINDS HAVE KEPT TEMPERATURES ABOVE FREEZING THIS MORNING...WITH 5 AM TEMPERATURES GENERALLY RANGING FROM THE MID TO UPPER 30S OVER INTERIOR SECTIONS OF SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA...AND RANGING FROM THE UPPER 30S TO LOWER 40S OVER THE COASTAL COUNTIES OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE. AS A RESULT...THE FREEZE WARNING THAT WAS IN EFFECT FOR THIS MORNING HAS BEEN CANCELLED. WINDS ARE EXPECTED TO HAVE DIMINISHED SUBSTANTIALLY BY TONIGHT AND EARLY WEDNESDAY MORNING HOWEVER...AND A LIGHT FREEZE IS POSSIBLE FOR INTERIOR SOUTHEAST MISSISSIPPI... INTERIOR SOUTHWEST ALABAMA AND INTERIOR PORTIONS OF THE WESTERN FLORIDA PANHANDLE. A FREEZE WARNING IS NOW IN EFFECT FOR THOSE AREAS...GENERALLY ALONG AND NORTH OF INTERSTATE 10. ALZ051>062-FLZ001-003-005-MSZ067-075-076-078-079-071845- /O.CAN.KMOB.FZ.W.0001.000000T0000Z-090407T1300Z/ /O.UPG.KMOB.FZ.A.0003.090408T0600Z-090408T1300Z/ /O.NEW.KMOB.FZ.W.0002.090408T0600Z-090408T1300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA- INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...PRICHARD...SARALAND...BAY MINETTE...CENTURY... FLOMATON...MOLINO...JAY...CRESTVIEW...WAYNESBORO...RICHTON... BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS... LUCEDALE 543 AM CDT TUE APR 7 2009 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY... ...FREEZE WARNING IS CANCELLED FOR THIS MORNING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY. THE FREEZE WARNING FOR THIS MORNING HAS BEEN CANCELLED. WINDS HAVE KEPT TEMPERATURES ABOVE FREEZING THIS MORNING...WITH 5 AM TEMPERATURES GENERALLY RANGING FROM THE MID TO UPPER 30S OVER INTERIOR SECTIONS OF SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA...AND RANGING FROM THE UPPER 30S TO LOWER 40S OVER THE COASTAL COUNTIES OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE. AS A RESULT...THE HARD FREEZE WARNING THAT WAS IN EFFECT FOR THIS MORNING HAS BEEN CANCELLED. WINDS ARE EXPECTED TO HAVE DIMINISHED SUBSTANTIALLY BY TONIGHT AND EARLY WEDNESDAY MORNING AS HIGH PRESSURE DRIFTS EAST JUST TO THE SOUTH OF THE REGION. A LIGHT FREEZE IS POSSIBLE TONIGHT ACROSS INTERIOR SOUTHEAST MISSISSIPPI...INTERIOR SOUTHWEST ALABAMA AND INTERIOR PORTIONS OF THE WESTERN FLORIDA PANHANDLE. OVERNIGHT TEMPERATURES ARE EXPECTED TO RANGE FROM THE UPPER 20S TO THE LOWER 30S ACROSS THE REGION. A FREEZE WARNING IS NOW IN EFFECT FOR THOSE AREAS...GENERALLY ALONG AND NORTH OF INTERSTATE 10. TEMPERATURES CLOSER TO THE COAST TONIGHT ARE EXPECTED TO FALL INTO THE MID TO UPPER 30S. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ ALZ063-064-FLZ002-004-006-071145- /O.CAN.KMOB.FZ.A.0003.090408T0600Z-090408T1300Z/ LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- INCLUDING THE CITIES OF...TILLMANS CORNER...THEODORE...DAPHNE... FAIRHOPE...FOLEY...SPANISH FORT...PENSACOLA...FERRY PASS... BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE... PACE...MILTON...GULF BREEZE...WRIGHT...FORT WALTON BEACH... NICEVILLE...DESTIN...SEMINOLE...EGLIN AFB...VALPARAISO 543 AM CDT TUE APR 7 2009 ...FREEZE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE FREEZE WATCH. TEMPERATURES ALONG COASTAL SECTIONS OF SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE ARE EXPECTED TO FALL INTO THE MID TO UPPER 30S TONIGHT...WITH A FEW LOWER 40S ALONG THE IMMEDIATE BEACHES. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this freeze warning went out at Apr 6, 5:13 AM CDT, 8 hours 53 minutes earlier.
Area forecast discussion, Apr 6, 5:13 AM CDT, 8 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
513 AM CDT MON APR 6 2009
.SHORT TERM...(TODAY AND TONIGHT)...COLD FRONT HAS MOVED EAST OF THE
REGION WITH A DRIER AND COOLER AIRMASS MOVING INTO THE AREA. DEEP
NORTHWESTERLY FLOW DEVELOPS TODAY AND TONIGHT AS UPPER TROUGH DEEPENS.
GENERALLY CLEAR SKIES EXPECTED TODAY...BUT A DISTURBANCE IN THE
UPPER FLOW WILL INCREASE CLOUDINESS TONIGHT...ESPECIALLY OVER
NORTHERN ZONES. AFTER COORDINATING WITH SURROUNDING OFFICES...OPTED
TO NOT UPGRADE THE FREEZE WATCH FOR TONIGHT TO A WARNING AS GUIDANCE
HAS WARMED SOMEWHAT AND DUE TO THE FACT THAT WINDS WILL STILL BE UP.
WILL CERTAINLY BE LOOKING AT SOME LOW TO MID 30S OVER INTERIOR ZONES
TONIGHT...BUT CONFIDENCE OF FREEZING TEMPS HAS DECREASED SOMEWHAT.
DAY SHIFT CAN EVALUATE LATER DATA AND DECIDE IF A WARNING IS
JUSTIFIED. MAINTAINED THE WIND ADVISORY FOR TODAY AS STRONG 20 TO 25
MPH AND GUSTY NORTHWESTERLY FLOW IS EXPECTED. MAX TEMPS TODAY
GENERALLY IN THE MID/UPPER 60S AND MIN TEMPS TONIGHT LOW/MID 30S
OVER INTERIOR ZONES (ESPECIALLY NORTHWESTERN ZONES) AND UPPER 30S CLOSER TO
THE COAST (EVEN SOME LOW 40S ALONG THE BEACHES). 12/DS
(TUESDAY THROUGH WEDNESDAY NIGHT)...FREEZE WATCH CONTINUES FOR
TUESDAY NIGHT AS GUIDANCE REMAINS FAIRLY CONSISTENT WITH HIGH 20S.
CHANCE OF FROST HIGH WITH INCREASE OF HUMIDITY AND CALM WIND. EXPECT
ADDITIONAL FREEZE WATCHES OR WARNINGS TO BE ISSUED BY LATER SHIFTS.
.LONG TERM...(WEDNESDAY THROUGH SUNDAY) MADE NO SIGNIFICANT CHANGES
TO THE LONG TERM FROM YESTERDAY NOTING THAT...AS NOTED BY PREVIOUS
SHIFTS...NEXT CHANCE OF RAIN LATE THURSDAY NIGHT OR FRIDAY MORNING.
THE HIGHER PROBABILITY IS TO THE NORTH.
&&
.AVIATION (12Z ISSUANCE)...VFR CONDITIONS WITH REGARD TO CIGS/VSBY
NEXT 24 HOURS. STRONG NORTHWESTERLY LOW LEVEL WINDS OF 20 TO 25 KNOTS
AND GUSTY EXPECTED TODAY. 12/DS
&&
.MARINE...A STRONG COLD FRONT HAS MOVED EAST OF THE MARINE AREA WITH
A STRONG AND GUSTY NORTHWESTERLY FLOW...ACCOMPANIED BY HIGH SEAS.
SOME GUSTS TO GALE FORCE POSSIBLE TODAY. THE STRONG NORTHWESTERLY
FLOW AND HIGH SEAS WILL PERSIST THROUGH MIDDAY TUESDAY. WINDS WILL
DECREASE AND SEAS WILL SUBSIDE ON WEDNESDAY AS HIGH PRESSURE BUILDS
ACROSS THE MARINE AREA...BUT AN INCREASING ONSHORE FLOW AND BUILDING
SEAS SHOULD BE EXPECTED ONCE AGAIN ON THURSDAY AS YET ANOTHER FRONT
APPROACHES FROM THE WEST. 12/DS
&&
.FIRE WEATHER...BREEZY CONDITIONS TODAY WILL BRING DISPERSION 80 TO
NEAR 100 THIS AFTERNOON. HUMIDITY SOMEWHAT BORDERLINE NEAR 35
PERCENT FOR TODAY BUT WITH 20 FOOT WIND ABOVE 15 MPH...ISSUED A RED
FLAG WARNING FOR FLORIDA PER GUIDELINES. FIRE WEATHER WATCH IN EFFECT
TUESDAY DUE TO RED FLAG CONDITIONS FOR LOW HUMIDITY...WIND WILL HAVE
DIMINISHED BY THEN. WEDNESDAY MAY GET A WATCH LATER BUT CONFIDENCE
IS NOT THAT HIGH. WIND MAY BE LITTLE GUSTY EARLY TUESDAY MORNING
NEAR THE COAST DUE TO FORMATION OF A GRAVITY CURRENT.
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 65 36 61 38 / 05 05 00 00
PENSACOLA 65 36 60 37 / 05 00 00 00
DESTIN 64 41 61 43 / 05 00 00 00
EVERGREEN 58 31 55 26 / 05 05 05 00
WAYNESBORO 57 30 56 28 / 05 00 05 00
CAMDEN 58 33 53 29 / 05 05 05 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY FROM 10 AM MONDAY TO 7 PM MONDAY FOR THE FOLLOWING
ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...AND
WILCOX.
FREEZE WATCH FROM 3 AM TUESDAY TO 8 AM TUESDAY FOR THE FOLLOWING
ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...MONROE...UPPER BALDWIN...UPPER
MOBILE...WASHINGTON...AND WILCOX.
FL...FIRE WEATHER WATCH FROM NOON MONDAY TO 7 PM MONDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
FIRE WEATHER WATCH FROM NOON TUESDAY TO 7 PM TUESDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
FREEZE WATCH FROM 3 AM TUESDAY TO 8 AM TUESDAY FOR THE FOLLOWING
ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA
ROSA.
WIND ADVISORY FROM 10 AM MONDAY TO 7 PM MONDAY FOR THE FOLLOWING
ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA
ROSA.
MS...FREEZE WATCH FROM 3 AM TUESDAY TO 8 AM TUESDAY FOR THE FOLLOWING
ZONES: GEORGE...GREENE...PERRY...STONE...AND WAYNE.
WIND ADVISORY FROM 10 AM MONDAY TO 7 PM MONDAY FOR THE FOLLOWING
ZONES: GEORGE...GREENE...PERRY...STONE...AND WAYNE.
GM...SMALL CRAFT ADVISORY UNTIL 1 PM TUESDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM
20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
FROM 20 TO 60 NM.
&&Hazardous weather outlook, Apr 6, 6:30 AM CDT, 7 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 630 AM CDT MON APR 6 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-071200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 630 AM CDT MON APR 6 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT. A STRONG NORTHWEST WIND FLOW HAS DEVELOPED IN THE WAKE OF A FRONT THAT MOVED ACROSS THE MARINE AREA LAST NIGHT. THE STRONG WINDS WILL PERSIST THROUGH TONIGHT...CREATING HAZARDOUS CONDITIONS FOR SMALL CRAFT. RAIN CHANCES HAVE ENDED ACROSS THE REGION AS THE COLD FRONT HAS MOVED WELL TO THE EAST. NORTHWEST WINDS OF 20 TO 25 MPH...WITH GUSTS TO 30 MPH WILL BE COMMON ACROSS THE REGION TODAY IN THE WAKE OF THE FRONT...AND A WIND ADVISORY IS IN EFFECT. A COLD AIRMASS ARRIVING BEHIND THE FRONT WILL BRING UNSEASONABLE TEMPERATURES TO THE AREA TODAY AND TONIGHT. A LIGHT FREEZE IS POSSIBLE FOR SOME INLAND AREAS LATE TONIGHT...WHERE TEMPERATURES COULD FALL TO NEAR 32 DEGREES. THERE IS SOME UNCERTAINTY AS TO THE EXTENT OF THE POSSIBLE LIGHT FREEZE TONIGHT...BUT AREA GROWERS SHOULD KEEP ABREAST OF THE LATEST FORECASTS AND BE PREPARED FOR THE POSSIBILITY OF A LIGHT FREEZE. A FREEZE WATCH IS IN EFFECT FOR TONIGHT...AND MAY BE UPGRADED TO A FREEZE WARNING. SEVERAL AREA RIVERS WILL CONTINUE TO BE AT OR ABOVE FLOOD STAGE. THERE IS AN INCREASED RISK OF WILDFIRES OVER THE NORTHWEST FLORIDA PANHANDLE TODAY AS DRIER AIR FILTERS INTO THE REGION IN THE WAKE OF THE FRONT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE UNSEASONABLY COLD AIRMASS WILL STILL BE IN PLACE ACROSS THE REGION TUESDAY INTO EARLY WEDNESDAY...WITH ANOTHER LIGHT FREEZE POSSIBLE TUESDAY NIGHT INTO EARLY WEDNESDAY. WINDS ARE EXPECTED TO BE LIGHTER ACROSS THE REGION BY TUESDAY NIGHT...AND AS A RESULT LOW TEMPERATURES WILL LIKELY BE SEVERAL DEGREES COLDER TUESDAY NIGHT THAN TONIGHT. LOWER 30S WILL BE MORE WIDESPREAD OVER INTERIOR SECTIONS OF SOUTHEAST MISSISSIPPI...INTERIOR SOUTHWEST ALABAMA AND THE INTERIOR WESTERN FLORIDA PANHANDLE...WITH UPPER 20S POSSIBLE IN SOME OF THE NORMALLY COLDER LOCATIONS. AREA GROWERS SHOULD CONTINUE TO KEEP ABREAST OF THE LATEST MIN TEMPERATURE FORECAST FOR TUESDAY NIGHT AND BE PREPARED FOR A LIGHT FREEZE. A FREEZE WATCH IS NOW IN EFFECT FOR LATE TUESDAY NIGHT THROUGH EARLY WEDNESDAY MORNING FOR INTERIOR PORTIONS OF SOUTHEAST MISSISSIPPI...INTERIOR SOUTHWEST ALABAMA AND INTERIOR PORTIONS OF THE WESTERN FLORIDA PANHANDLE. STRONG NORTHWEST WINDS WILL CONTINUE TO CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT ON LOCAL MARINE WATERS THROUGH EARLY TUESDAY. SOME AREA RIVERS WILL CONTINUE TO BE AT OR ABOVE FLOOD STAGE THROUGH THE FIRST PART OF THE WEEK. THERE WILL CONTINUE TO BE AN INCREASED RISK OF WILDFIRES OVER THE NORTHWEST FLORIDA PANHANDLE TUESDAY AND WEDNESDAY AFTERNOONS AS DRIER AIR FILTERS INTO THE REGION IN THE WAKE OF THE FRONT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL NOT BE NEEDED.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 5:37 AM CDT | Freeze Watch | MOB | George, Greene, Perry, Stone, Wayne | 24 hr |
| Apr 6, 5:48 AM CDT | Red Flag Warning | MOB | 13 hr | |
| Apr 5, 7:45 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh | 45 min |
| Apr 5, 8:28 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 47 min |
Nearby
Freeze Warnings in Alabama, 2009Freeze Warnings in Mississippi, 2009Freeze Warnings in Florida, 2009Every freeze warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.